# SDR ASAA0580259

- Difficulty date: May 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359406
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, RIGHT WING INBOARD FLAP GOUGED OUTBOARD OF BUTT JOINT BOTTOM SURFACE.  REMOVED DAMAGE, AND INSTALLED DOUBLER IN FLAP SKIN.  (M)
